# SDR R61A201806190701

- Difficulty date: June 19, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N137HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000231
- Aircraft time: 22,231 hours, 17,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17010064002
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK,  CORROSION WAS ON LOWER ANGLE ON PANEL 1441FR, REMOVED DAMAGED ANGLE FROM 1441FR. LOCATED,DRILLED AND INSTALLED NEW ANGLE. REF EMB SRM 51-40-08
